MAUDE Adverse Event Report: ETHICON INC. MERSILENE SUTURE 18IN(45CM) 5-0 WHT; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. MERSILENE SUTURE 18IN(45CM) 5-0 WHT; SUTURE, NONABSORBABLE, SYNTHETIC
Model Number 1764G
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.A manufacturing record evaluation was performed for the finished device lot, and no non-conformance's were identified.
 
Event or Problem Description
It was reported that there was an error in suture packaging.It was reported that the boxes were incorrectly printed, since the code had the wrong needle.The suture is supposed to have s-24 needle, however the package says s14.The issue was noticed in a warehouse.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 1/21/2020.Corrected information: b1, h1 ¿ additional information was received that indicated this event does not meet reporting criteria.This event therefore is not reportable.

Brand Name
MERSILENE SUTURE 18IN(45CM) 5-0 WHT
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9512201
Report Number2210968-2019-91254
Device Sequence Number399677
Product Code GAT
UDI-Device Identifier10705031002463
UDI-Public10705031002463
Combination Product (Y/N)N
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/31/2024
Device Model Number1764G
Device Catalogue Number1764G
Device Lot NumberPGZ567
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/04/2019
Supplement Date Received by Manufacturer12/27/2019
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date01/22/2020
Patient Sequence Number1